Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is there any solution for pain above bottom of vagina after surgery ?

i had surgery just above bottom for discharge of some liquid 3 years back,the problem is that i came across to the same infection some 2 months back and then onwards i am unable to sit on a chair for more than a 1 hours as it creates some problem by giving slite pain on the place where surgery was there any permanent solution to it
Asked On : Wed, 9 Mar 2011
Answers:  2 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
dear narayan .. can u plz specify the symptoms .. and what surgery u hv gone through.. what was the diagnosis .. the discharge is exactly where..
god bless..
Answered: Wed, 9 Mar 2011
I find this answer helpful
  User's Response
Dear Narayan, Welcome to HealthcareMagic!
Probably you suffered from perianal fistula or large abscess or a pilonidal sinus. You should know that many diseases can recur; also this may be a new problem. For pain you can take Tab. Acetaminophen or Aspirin. Please consult a good surgeon for evaluation & treatment. Good luck.
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor